Vol. 10, No. 4, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
On sparse perfect powers
261–270

Alessio Moscariello

Alon–Tarsi numbers of direct products
271–279

Fedor Petrov and Alexey Gordeev

A generalization of a theorem of White
281–296

Victor Batyrev and Johannes Hofscheier

On a communication complexity problem in combinatorial number theory
297–302

Bence Bakos, Norbert Hegyvári and Máté Pálfy

On the maximum of cotangent sums related to the Riemann hypothesis in rational numbers in short intervals
303–313

Helmut Maier and Michael Th. Rassias

Zero-one laws for random $k$-partite graphs
315–337

Juan Carlos Buitrago Oropeza

Correction to the article On a problem of De Koninck
339

Tomohiro Yamada